# SDR AALA200802158

- Difficulty date: August 21, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EXTERIOR EMERGENCY LIGHT AT RT NR 1 DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT RT NR 1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
